# SDR ASAA2021061735392

- Difficulty date: June 17, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,004 hours, 13,456 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1456
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER SKIN IS CRACKED AT STA 184.70. GROUNDED - YES. REPAIRED STAB SKIN STA 184.7 THIS REPAIR IS A CAT B INSP REQ'S ARE THRESHOLD 56,000 CYCLES , 9,000 CYCLES INSP INTERVAL IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11.
